# SDR COMA0460335

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 24,966 hours, 23,732 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BEHIND NOSE LANDING GEAR AFT DOOR ON RIGHT HAND SIDE APPROX .500 IN LENGTH.  COMPLIED WITH REO 601R-52-11-048 AS INSTRUCTED.
